# SDR AALA201806120007

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 53,479 hours, 21,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750533
- Condition: Corroded
- Location: Bs 500e-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT TRANSITION PANEL BETWEEN BS 500E TO 500I, STRINGER 25L.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-6.
